Concerning Gaussian–Chebyshev Quadrature Errors

Charles K. Chui*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

5 Citations (Scopus)
17 Downloads (Pure)


We introduce a method for estimating errors in the Gaussian–Chebyshev quadrature formulas for functions of low order continuity. In particular, we improve an error bound obtained by Johnson and Riess.

Original languageEnglish
Pages (from-to)237-240
Number of pages4
JournalSIAM Journal on Numerical Analysis
Issue number2
Publication statusPublished - Apr 1972
Externally publishedYes

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Concerning Gaussian–Chebyshev Quadrature Errors'. Together they form a unique fingerprint.

Cite this